# SDR SIMA2018043029001

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,788 hours, 27,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION,  FOUND THE LEFT & RIGHT EXTERNAL OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED & REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY & BATTERY, OPS OK.
